Spectra of weighted composition operators on algebras of analytic functions on Banach spaces
Czechoslovak Mathematical Journal, Tome 61 (2011) no. 2, pp. 371-381
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $E$ be a complex Banach space, with the unit ball $B_E$. We study the spectrum of a bounded weighted composition operator $uC_{\varphi }$ on $H^\infty (B_E)$ determined by an analytic symbol $\varphi $ with a fixed point in $B_E$ such that $\varphi (B_E)$ is a relatively compact subset of $E$, where $u$ is an analytic function on $B_E$.
Let $E$ be a complex Banach space, with the unit ball $B_E$. We study the spectrum of a bounded weighted composition operator $uC_{\varphi }$ on $H^\infty (B_E)$ determined by an analytic symbol $\varphi $ with a fixed point in $B_E$ such that $\varphi (B_E)$ is a relatively compact subset of $E$, where $u$ is an analytic function on $B_E$.
DOI :
10.1007/s10587-011-0081-3
Classification :
32A37, 46E15, 47B33, 47B38
Keywords: bounded analytic function spaces; weighted composition operators; essential norm; spectra
Keywords: bounded analytic function spaces; weighted composition operators; essential norm; spectra
@article{10_1007_s10587_011_0081_3,
author = {Yuan, Cheng and Zhou, Ze-Hua},
title = {Spectra of weighted composition operators on algebras of analytic functions on {Banach} spaces},
journal = {Czechoslovak Mathematical Journal},
pages = {371--381},
year = {2011},
volume = {61},
number = {2},
doi = {10.1007/s10587-011-0081-3},
mrnumber = {2905410},
zbl = {1245.47014},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-011-0081-3/}
}
TY - JOUR AU - Yuan, Cheng AU - Zhou, Ze-Hua TI - Spectra of weighted composition operators on algebras of analytic functions on Banach spaces JO - Czechoslovak Mathematical Journal PY - 2011 SP - 371 EP - 381 VL - 61 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-011-0081-3/ DO - 10.1007/s10587-011-0081-3 LA - en ID - 10_1007_s10587_011_0081_3 ER -
%0 Journal Article %A Yuan, Cheng %A Zhou, Ze-Hua %T Spectra of weighted composition operators on algebras of analytic functions on Banach spaces %J Czechoslovak Mathematical Journal %D 2011 %P 371-381 %V 61 %N 2 %U http://geodesic.mathdoc.fr/articles/10.1007/s10587-011-0081-3/ %R 10.1007/s10587-011-0081-3 %G en %F 10_1007_s10587_011_0081_3
Yuan, Cheng; Zhou, Ze-Hua. Spectra of weighted composition operators on algebras of analytic functions on Banach spaces. Czechoslovak Mathematical Journal, Tome 61 (2011) no. 2, pp. 371-381. doi: 10.1007/s10587-011-0081-3
Cité par Sources :